# SDR MZZA2010120100031

- Difficulty date: November 29, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N14735
- Make and model: Boeing 737724
- Aircraft serial: 28950
- Aircraft time: 38,260 hours, 12,527 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146A610011
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF L/P: 7905537 AND NON ROUTINE 4337457 AFT CARGO DOOR HAS A DENT APPROX 5 INCHES THRU 8 INCHES BELOW DOOR HANDLE AND GOUGE 13 INCHES BELOW DOOR HANDLE 8 INCHES LONG TO BOTTOM EDGE STA 827.  NON ROUTINE CLOSED IN ERROR.  REPAIR COMPLETED IAW ECRA 5232-01112 R-A.  REQUIRES DIP TO PERFORM PART 2 ON OR BEFORE 50,000 CYCLES AFT PIT DOOR OUTER SKIN DAMAGED.  PER ECRA 5232-01112 COMPLETED INTERIM REPAIR. W/I 50,000 FLT CYC`S C/W PERMANENT REPAIR.  PLANNING TO CONTACT ESC AFTER 43,000 FLT CYC`S BUT BEFORE 44,000 FLT CYC`S FOR PERMANENT REPAIR.  PERFORM PART 2 OF ECRA 5232-01112 ON OR BEFORE 50,000 FLT CYCLES.
